MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX L/P W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX L/P W/ ECHO; SURGICAL MESH
Catalog Number 0144680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-july-2011) is considered to be a best estimate.This emdr represents the bard mesh - composix l/p w/ echo (device 1).An additional supplemental emdr was submitted to represent the bard mesh - composix l/p (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with incarcerated incisional hernia thereby underwent laparoscopic repair with implant of composix l/p mesh with echo (device 1) and composix l/p mesh (device 2).Per op notes, "a composix l/p mesh with echo (device 1) and composix l/p mesh (device 2) were placed into the anterior abdominal wall using tacks." (b)(6) 2019 - patient was diagnosed with multiple recurrence of ventral hernia and extensive lysis of adhesions thereby underwent repair with removal of old mesh (device 1 and device 2).Per op notes, "lysis of adhesions was performed.The entire old meshes (device 1 and device 2) were removed.Dissection was carried to the dense scar tissue.A synthetic mesh was placed.".

Brand Name
MESH - COMPOSIX L/P W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22975579
Report Number1213643-2025-00816
Device Sequence Number15687829
Product Code FTL
UDI-Device Identifier00801741031359
UDI-Public(01)00801741031359(17)120828(10)HUVG1706
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2012
Device Catalogue Number0144680
Device Lot NumberHUVG1706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale